Hardy type derivations in generalized series fields

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

KUHLMANN, Salma, Mickael MATUSINSKI, 2012. Hardy type derivations in generalized series fields. In: Journal of Algebra. 351(1), pp. 185-203. ISSN 0021-8693. Available under: doi: 10.1016/j.jalgebra.2011.11.024

@article{Kuhlmann2012Hardy-18014, title={Hardy type derivations in generalized series fields}, year={2012}, doi={10.1016/j.jalgebra.2011.11.024}, number={1}, volume={351}, issn={0021-8693}, journal={Journal of Algebra}, pages={185--203}, author={Kuhlmann, Salma and Matusinski, Mickael} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/18014"> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/18014"/> <dcterms:title>Hardy type derivations in generalized series fields</dcterms:title> <dcterms:abstract xml:lang="eng">We consider the valued field K := R((/Gamma)) of generalised series (with real coefficients and monomials in a totally ordered multiplicative group /Gamma). We investigate how to endow K with a series derivation, that is a derivation that satisfies some natural properties such as commuting with infinite sums (strong linearity) and (an infinite version of) Leibniz rule. We characterize when such a derivation is of Hardy type, that is, when it behaves like di erentiation of germs of real valued functions in a Hardy field. We provide a necessary and sufficent condition for a series derivation of Hardy type to be surjective.</dcterms:abstract> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Kuhlmann, Salma</dc:contributor> <dcterms:issued>2012</dcterms:issued> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2012-02-20T10:13:50Z</dc:date> <dcterms:bibliographicCitation>Publ. in : Journal of Algebra ; 351 (2012), 1. - pp. 185-203</dcterms:bibliographicCitation> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2012-02-20T10:13:50Z</dcterms:available> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dc:contributor>Matusinski, Mickael</dc:contributor> <dc:language>eng</dc:language> <dc:creator>Matusinski, Mickael</dc:creator> <dc:creator>Kuhlmann, Salma</dc:creator> <dc:rights>deposit-license</dc:rights> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto